# SDR VTZA990142

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7308
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14459101
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/BNA - FLT 7705 - DURING CRUISE, AIRCRAFT MADE AN UNSCHEUDLED LANDING DUE TO 14TH STAGE DUCT FAIL LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LT ENGINE 14TH STAGE PYLON DUCT ASSY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
